首页    期刊浏览 2025年03月01日 星期六
登录注册

文章基本信息

  • 标题:More Dynamic Data Structures for Geometric Set Cover with Sublinear Update Time
  • 本地全文:下载
  • 作者:Chan, Timothy M. ; He, Qizheng
  • 期刊名称:LIPIcs : Leibniz International Proceedings in Informatics
  • 电子版ISSN:1868-8969
  • 出版年度:2021
  • 卷号:189
  • 页码:25:1-25:14
  • DOI:10.4230/LIPIcs.SoCG.2021.25
  • 出版社:Schloss Dagstuhl -- Leibniz-Zentrum fuer Informatik
  • 摘要:We study geometric set cover problems in dynamic settings, allowing insertions and deletions of points and objects. We present the first dynamic data structure that can maintain an O(1)-approximation in sublinear update time for set cover for axis-aligned squares in 2D . More precisely, we obtain randomized update time O(n^{2/3 δ}) for an arbitrarily small constant δ > 0. Previously, a dynamic geometric set cover data structure with sublinear update time was known only for unit squares by Agarwal, Chang, Suri, Xiao, and Xue [SoCG 2020]. If only an approximate size of the solution is needed, then we can also obtain sublinear amortized update time for disks in 2D and halfspaces in 3D . As a byproduct, our techniques for dynamic set cover also yield an optimal randomized O(nlog n)-time algorithm for static set cover for 2D disks and 3D halfspaces, improving our earlier O(nlog n(log log n)^{O(1)}) result [SoCG 2020].
  • 关键词:Geometric set cover; approximation algorithms; dynamic data structures; sublinear algorithms; random sampling
国家哲学社会科学文献中心版权所有